# SDR YENA2022012000033

- Difficulty date: January 15, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 6390
- Aircraft time: 29,657 hours, 5,744 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Odor
- Location: Seat 4a
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 1623, JFK-LAX. MINT SEAT 4A WAS OBSERVED TO BE SMOKING BY FLIGHT ATTENDANTS( USED HALON EXTINGUISHER) ; PERFORMED GVI OF SEAT 4A AREA PER AMM 05-22-30 AND CMM 25-20-06 FOUND NO EVIDENCE OF ARCHING OR BURNT WIRES ON THE SURROUNDINGS AREAS. INSPECTED ROW 5A & 5C AND FOUND NO EVIDENCE OF ARCHING OR BURNT WIRES.
